# SDR ASAA2021062835541

- Difficulty date: June 28, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N612AS
- Make and model: Boeing 737790
- Aircraft serial: 30162
- Aircraft time: 65,388 hours, 32,555 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A81271
- Condition: Corroded
- Location: Bs 767-787 S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TRASITION FROM 767 TO 787 +6 STR. 25R HAS AREAS OF CORROSION. GROUNDED - YES. REMOVED AND REPLACED AFT CARGO TRANSITION FROM 767 TO 787+6 STR. 25R WITH NEW IAW B737-700 SRM 51-40-02-0G-0W=1.0 O=.050 R=.032 L=1.8 D=.018.
